# SDR SWAA2022031132265

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FED THRESHOLD SUPPORT 'Z' ANGLE AT STA316; LBL58; WL207 / CORROSION ON FWD ENTRY DOOR THRESHOLD 'Z' ANGLE AT STA 316; LBL 58; W.L. 207 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. LOCATED; DRILLED AND INSTALLED NEW 'Z' ANGLE IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 141A8112 AND DWG 142A8410.
